# SDR ASAA2022102540490

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,302 hours, 17,083 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2347
- Condition: Failed
- Location: Fuel Qty
- Part time: 57,296 hours, 17,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FQIS LOGGED PROCESSOR FAILED LEG 7. GROUNDED - YES. REMOVED AND REPLACED FQIS PROCESSOR UNIT REF B737-800 AMM 28-41-81.
